Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

June 9, 2013Emanuel County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2013, 7:49 PM EDT for Emanuel County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2013, 7:49 PM EDT (23:49 UTC)
Expired
Jun 9, 2013, 8:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1071 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1071 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WWUS82 KFFC 092349
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN JUN 9 2013

GAZ076-086-100030-
749 PM EDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN 
PARTS OF EMANUEL AND JEFFERSON COUNTIES UNTIL 830 PM EDT...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM NEAR DELLWOOD... AND MOVING NORTH AT 20 MPH.

WIND GUSTS OF 35 MPH... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN 
ARE LIKELY AS THIS STORM MOVES ACROSS CENTRAL AND NORTH EMANUEL AND 
INTO SOUTH JEFFERSON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN 
THE PATH OF THE STORM INCLUDE MODOC...DELLWOOD...BLUNDALE... 
SUMMERTOWN...THREE POINTS...COLEMANS LAKE...MOXLEY...WADLEY...BARTOW 
AND LOUISVILLE.

&&

LAT...LON 3258 8226 3263 8246 3271 8248 3272 8245
      3276 8244 3281 8251 3287 8252 3292 8251
      3295 8254 3301 8255 3301 8228 3293 8227
      3284 8231 3281 8213 3278 8213
TIME...MOT...LOC 2348Z 185DEG 16KT 3271 8235

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:05 PM EDT, 5 hours 44 minutes earlier.

Area forecast discussion, Jun 9, 2:05 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT SUN JUN 9 2013

.PREV DISCUSSION... /ISSUED 1048 AM EDT SUN JUN 9 2013/

.UPDATE...
MADE SLIGHT ADJUSTMENTS TO RAISE TEMPS BASED ON SOME MORNING
SCATTERING OUT OF CLOUD COVERAGE IN PORTIONS OF THE NORTH.
OTHERWISE...TIMING OF INCREASING POPS LOOKS TO BE ON TRACK BASED
ON RECENT HI-RES MODEL RUNS AND SHOWER AND ISOLATED THUNDERSTORM
DEVELOPMENT OCCURRING ACROSS CENTRAL GA AS THE GULF MOISTURE
ADVECTS NORTHWARD. PWATS ALONG THE MOISTURE AXIS ARE IN THE
1.8-2.0 INCH RANGE THEREFORE PRECIPITATION SHOULD BE QUITE
EFFICIENT AND PERIODS OF HEAVY RAINFALL CAN BE EXPECTED WITH
STRONGER DEVELOPMENT THROUGH THE SHORT TERM. FORECAST LOOKS TO BE
LARGELY ON TRACK AND PREVIOUS DISCUSSION FOLLOWS...

BAKER

&&

PREV DISCUSSION... /ISSUED 752 AM EDT SUN JUN 9 2013/

PREV DISCUSSION...

.SHORT TERM /TODAY THROUGH MONDAY/...
/ISSUED 436 AM EDT SUN JUN 9 2013/
WITH THE CWA BETWEEN RIDGING TO THE EAST AND LOW PRESSURE SYSTEM
OVER THE CENTRAL CONUS...AREA IS IN SOUTHERLY FLOW AT THE SFC AND
SW FLOW ALOFT. THIS HAS BROUGHT DEEP GULF MOISTURE INTO GEORGIA
AND WILL MAKE FOR A RAIN FILLED SUNDAY. ALREADY HAVE AN AREA OF
SHOWERS ON RADAR ACROSS CENTRAL GEORGIA. THIS WILL CONTINUE TO
MOVE NORTHWARD THIS MORNING EXPANDING THE RAIN ACROSS CENTRAL
GEORGIA AND BY AFTERNOON EXPECT DEVELOPMENT ALSO ACROSS NORTH
GEORGIA. THIS IS SUPPORTED BY THE HRRR WHICH EXCEPT FOR BEING
SLIGHTLY SLOW INITIALLY ON THE POSITIONING OF THE
SHOWERS...APPEARS TO HAVE A GOOD HANDEL ON DEVELOPMENT.
INSTABILITY IS STILL DECENT WITH THIS SYSTEM WHILE SHEAR IS ON THE
LOWER SIDE. EXPECT SOME STORMS TO BECOME STRONG THIS AFTERNOON
WITH GUSTY WINDS AND HAIL THE MAIN HAZARDS. EXTENSIVE CLOUD
COVERAGE IS EXPECTED TODAY AND WILL HELP TO PLAY A ROLE IN
SUPPRESSING SEVERE STORMS BUT CANNOT RULE OUT AN ISOLATED SEVERE
STORM.

GUIDANCE IS IN GOOD AGREEMENT WITH HIGH POPS CONTINUING
OVERNIGHT...AT LEAST FOR NORTH GEORGIA. FORECAST IS FOR BETTER
CHANCES IN THE FIRST HALF OF THE NIGHT. STILL LIKELY POPS IN FOR
MONDAY AS THE UPPER TROUGH AXIS APPROACHES THE CWA AND WILL HELP TO
ENHANCE CONVECTION. MODELS ARE SIMILAR IN SHOWING A DRY SLOT IN THE
SECOND HALF OF THE PERIOD ON MONDAY SO APPEARS MONDAY MORNING AND
EARLY AFTERNOON HAS THE BETTER CHANCE OF SHRA/TSRA.

FOR THE MOST PART AROUND A HALF INCH OF RAIN IS EXPECTED TODAY AND
ANOTHER HALF INCH TO AN INCH OVERNIGHT. WITH RAIN EXPECTED THROUGH
MUCH OF THE SHORT TERM...WILL HAVE TO CONTINUE TO MONITOR RAINFALL
AMOUNTS CLOSELY FOR ANY ISOLATED FLOODING.

11

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

LONG TERM PERIOD BEGINS WITH A STRONG SHORTWAVE MOVING THROUGH THE
TENNESSEE VALLEY AND INTO NORTH GEORGIA PROVIDING FOR AN ENHANCED
THUNDERSTORM RISK INTO THE OVERNIGHT. IN FACT...WITH TIMING OF
SHORTWAVES...MUCH OF THE EXTENDED PERIOD WILL FEATURE POPS HIGHER
DURING THE OVERNIGHT HOURS THAN THE DAYTIME...CERTAINLY AN ODDITY
THIS TIME OF YEAR. FOR FIRST SHORTWAVE INTO TUESDAY MORNING WILL
CARRY LIKELY POPS FOR THE NORTHERN TIER TRANSITIONING TO JUST MID
RANGE SCATTERED FOR CENTRAL GEORGIA ON TUESDAY AS SHORTWAVE SHEARS
OUT AND LIFTS NORTHEAST OF THE LOCAL AREA.

ALTHOUGH DRIER AIR WILL WORK IN LATE TUESDAY...AREA WILL BE ON THE
EASTERN SIDE OF UPPER RIDGE WITH A SERIES OF SHORTWAVES TO MOVE
THROUGH. GFS SHOWS POTENT DISTURBANCE TUESDAY NIGHT...AGAIN WITH
LIMITED MOISTURE...BUT ENOUGH TO WARRANT SCATTERED POPS INTO THE
OVERNIGHT HOURS.

MODELS REMAIN CONSISTENT IN DEPICTING STRONGEST SHORTWAVE ON THU
WHICH LOOKS TO HAVE A SURFACE REFLECTION WITH AND ALLOWS A WEAK
FRONT TO PUSH THROUGH THE REGION. SURFACE CONVERGENCE ALONG THIS
FEATURE ALONG WITH AFOREMENTIONED UPPER SUPPORT AND HIGHER
INSTABILITY THAN PREVIOUS DAYS WILL RESULT IN HIGH THUNDERSTORM
CHANCES THROUGH THU EVENING.

AS FRONT CLEARS...EVEN DRIER AIR WORKS INTO THE AREA LIMITING RAIN
CHANCES FURTHER. WE WILL STILL SEE STRONG SHORTWAVES MOVE THROUGH
ON EAST SIDE OF UPPER RIDGE BUT POPS WILL BE LIMITED TO LOW END
CHANCE AT BEST FOR THE REMAINDER OF THE PERIOD.

DEESE

&&

.AVIATION...
18Z UPDATE...
MAINLY VFR CONDITIONS THOUGH MVFR VSBYS AND CIGS POSSIBLE WITH
WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT INITIALLY. PRECIP
SHOULD CONTINUE THROUGH MAJORITY OF FORECAST PERIOD AND CIGS LOOK
TO GET TO MVFR NEAR 2500 FT AFTER 04Z AND IFR AROUND 700 FT FROM
08-15Z. CONDITIONS SHOULD GRADUALLY IMPROVE INTO THE DAY MONDAY
WITH PRECIP CHANCES ON THE DECREASE FROM THE NW AFTER 18Z. WINDS
WILL BE MAINLY SOUTH TO SE THROUGH THIS EVENING... THEN SHIFT TO
SW AFTER ABOUT 08Z...STAYING LESS THAN 10 KTS BUT HIGHER
MAGNITUDES POSSIBLE WITH ANY STORM DEVELOPMENT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND INITIAL WINDS.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  68  83  69 /  90  80  60  30
ATLANTA         81  67  82  70 /  90  80  60  30
BLAIRSVILLE     80  65  76  65 /  90  80  60  60
CARTERSVILLE    83  68  83  70 /  90  80  60  50
COLUMBUS        84  69  87  73 /  90  70  60  30
GAINESVILLE     81  66  80  68 /  90  80  60  50
MACON           85  70  87  71 /  90  70  60  30
ROME            83  68  83  69 /  90  80  60  60
PEACHTREE CITY  81  68  83  69 /  90  80  60  30
VIDALIA         87  72  88  74 /  70  60  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11/BAKER
LONG TERM....DEESE
AVIATION...BAKER
Hazardous weather outlook, Jun 9, 6:29 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT SUN JUN 9 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
629 PM EDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED...
...FLASH FLOODING POSSIBLE ACROSS PARTS OF NORTH GEORGIA...

DISCUSSION...
WEAK UPPER LEVEL DISTURBANCES WILL CONTINUE TO INTERACT WITH DEEP
MOISTURE SPREADING NORTH FROM THE GULF OF MEXICO TO PRODUCE
SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORMS THROUGH TONIGHT. A
FEW STORMS COULD BECOME STRONG THROUGH THE EVENING... PRODUCING
STRONG GUSTY WINDS...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING.

ADDITIONALLY... THE DEEP ABUNDANT MOISTURE AND POTENTIAL FOR
TRAINING STORMS OVER THE SAME AREA WILL BRING A THREAT OF LOCALLY
HEAVY RAIN AND FLASH FLOODING... ESPECIALLY TO PARTS OF NORTH
GEORGIA WHERE A WEAK SURFACE TROUGH WILL HELP PROVIDE A FOCUS FOR
HEAVY RAIN. A FLASH FLOOD WATCH HAS BEEN POSTED FOR PARTS OF NORTH
GEORGIA FOR TONIGHT AND MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE ANTICIPATED IN THE WAKE OF THE SUNDAY
ACTIVITY WITH MONDAY AND THURSDAY LOOKING LIKE THE MOST ACTIVE
DAY WITH RESPECT TO THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 9, 4:55 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT SUN JUN 9 2013

GAZ039-051-061-062-092130-
455 PM EDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES...
WARREN...TALIAFERRO AND HANCOCK COUNTIES UNTIL 530 PM EDT...

AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER POWELTON...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WILKES...WARREN...TALIAFERRO AND HANCOCK COUNTIES THROUGH 530 PM
EDT. PERIODS OF HEAVY RAIN CAN ALSO BE EXPECTED. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE SPRINGFIELD...POWELTON...BARNETT...
ALEXANDER STEPHENS PARK...CRAWFORDVILLE...RAYTOWN...SHARON...
LUNDBERG...ROCKY CREEK FIRE DEPT....FICKLIN...TYRONE AND SANDY CROSS.

&&

LAT...LON 3332 8283 3340 8303 3373 8288 3364 8264
TIME...MOT...LOC 2055Z 204DEG 18KT 3344 8289
Special weather statement, Jun 9, 5:03 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SUN JUN 9 2013

GAZ061-073-074-084-092145-
503 PM EDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WASHINGTON...
WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 545 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IRWINTON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES THROUGH 545 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE NICKLESVILLE...
MCINTYRE...IVEY...TOOMSBORO...IRWINTON...OCONEE...PANCRAS...HEBRON...
SCOTTSBORO...HARDWICK...DEEPSTEP...SANDERSVILLE AND UNDERWOOD.

&&

LAT...LON 3318 8318 3303 8272 3269 8309 3279 8334
TIME...MOT...LOC 2103Z 204DEG 28KT 3282 8317
Local storm report, Jun 9, 5:24 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     IRWINTON                32.81N 83.17W
06/09/2013                   WILKINSON          GA   AMATEUR RADIO

            HAM RADIO RELAYED A REPORT OF A COUPLE TREES DOWN IN
            IRWINTON.

&&

AGIBBS
Special weather statement, Jun 9, 5:36 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SUN JUN 9 2013

GAZ039-051-062-092200-
536 PM EDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WILKES...WARREN
AND TALIAFERRO COUNTIES UNTIL 600 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CADLEY...MOVING NORTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILKES...
WARREN AND TALIAFERRO COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE BARNETT...MESENA...NORWOOD...
CAMAK...WARRENTON...SHARON...RAYTOWN...CADLEY...FICKLIN...
LUNDBERG...ROCKY CREEK FIRE DEPT....HOLLIDAY PARK...FLORAL
HILL...AONIA AND METASVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3363 8255 3363 8260 3360 8264 3346 8258
      3337 8266 3350 8287 3388 8261 3387 8256
      3382 8259 3365 8249
TIME...MOT...LOC 2135Z 208DEG 26KT 3351 8268
Special weather statement, Jun 9, 6:52 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SUN JUN 9 2013

GAZ108>110-092330-
652 PM EDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND HEAVY RAIN IN
PARTS OF WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 730 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEMPERANCE... AND MOVING NORTHEAST AT 25
MPH.

WIND GUSTS OF 45 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS FAR SOUTHEAST WILCOX... SOUTH
TELFAIR AND SOUTHEAST DODGE COUNTIES THROUGH 730 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE CHINA HILL... BROWNING...
TEMPERANCE... RHINE...WORKMORE AND MILAN.

&&

LAT...LON 3180 8309 3180 8314 3184 8318 3184 8332
      3230 8307 3215 8299 3219 8290 3219 8287
      3213 8294 3211 8290 3208 8288 3205 8281
      3179 8307
TIME...MOT...LOC 2249Z 205DEG 25KT 3188 8316
Special weather statement, Jun 9, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN JUN 9 2013

GAZ076-086-100030-
749 PM EDT SUN JUN 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
PARTS OF EMANUEL AND JEFFERSON COUNTIES UNTIL 830 PM EDT...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELLWOOD... AND MOVING NORTH AT 20 MPH.

WIND GUSTS OF 35 MPH... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN
ARE LIKELY AS THIS STORM MOVES ACROSS CENTRAL AND NORTH EMANUEL AND
INTO SOUTH JEFFERSON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE MODOC...DELLWOOD...BLUNDALE...
SUMMERTOWN...THREE POINTS...COLEMANS LAKE...MOXLEY...WADLEY...BARTOW
AND LOUISVILLE.

&&

LAT...LON 3258 8226 3263 8246 3271 8248 3272 8245
      3276 8244 3281 8251 3287 8252 3292 8251
      3295 8254 3301 8255 3301 8228 3293 8227
      3284 8231 3281 8213 3278 8213
TIME...MOT...LOC 2348Z 185DEG 16KT 3271 8235

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:42 PM EDTSpecial Weather StatementFFCStewart, Webster48 min
Jun 8, 9:37 PM EDTSpecial Weather StatementFFCChattahoochee, Marion53 min
Jun 8, 10:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 9, 2:01 PM EDTSpecial Weather StatementFFCWilkes29 min
Jun 9, 2:26 PM EDTSpecial Weather StatementFFCLincoln19 min
Jun 9, 3:02 PM EDTSpecial Weather StatementFFCCrisp, Dooly28 min
Jun 9, 3:25 PM EDTSpecial Weather StatementFFCDooly, Pulaski35 min
Jun 9, 3:52 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs38 min
Jun 9, 4:10 PM EDTFlash Flood WatchFFCBanks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 27 more22 hr
Jun 9, 4:28 PM EDTSpecial Weather StatementFFCTwiggs47 min
Jun 9, 4:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Jun 9, 5:03 PM EDTSpecial Weather StatementFFCWashington, Wilkinson42 min
Jun 9, 5:36 PM EDTSpecial Weather StatementFFCWarren24 min
Jun 9, 6:52 PM EDTSpecial Weather StatementFFCDodge38 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.